# SDR DXTA2022032358840

- Difficulty date: March 22, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N665QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0201
- Aircraft time: 2,664 hours, 1,735 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG EXIT SIGN/LIGHT: LIGHTS ON THE EMERGENCY BATTERY PACK #1 REMAIN ILLUMINATED WITH THE EMERGENCY LIGHT SWITCH IN THE OFF POSITION // SIGNOFF// GAINED ACCESS TO AIR.CRAFT AND CONFIRMED SQUAWK. REMOVED CENTER PEDESTAL SIDE PANEL, FOUNO EMERGENCY BATTERY G SWITCH TRIPPED, PRESSED SWITCH AND EMERGENCY LIGHTS TURNED OFF. CHARGED BATTERIES AND MADE SURE THE PASS THE 10 MINUTE WHILE. "ON", RECHARGE!) BATTERIES. C/W CESSNA 630A EMERGENCY LIGHTING POWER SUPPLY BATTERY EXERCISE PROCEDURE PER TC·FLT 33·1001, OPS ,CHECK GOOD, CLOSED RH SIDE PEDESTAL PANEL
